# SDR AALA201903069003

- Difficulty date: March 5, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- Aircraft time: 54,095 hours, 22,235 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461R3
- Part serial: 19321
- Condition: False Activation
- Location: Aft Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT AFT LAVATORY SMOKE LIGHT ILLUMINATED DURING DESCENT, NO SMOKE FOUND.  MAINTENANCE REPLACED SMOKE DETECTOR IAW AMM 26-14-01, AND PERFORMED SATISFACTORY OPERATIONAL CHECK IAW AMM 26-14-00-730-80.
